Alert archive / Maryland / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 150, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 27, 2011, 5:04 PM EDT for Allegany County, Maryland. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2011, 5:04 PM EDT (21:04 UTC)
- Expired
- May 27, 2011, 5:19 PM EDT
- In force
- 15 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
County Allegany County, MD
The radar
The Sterling radar (KLWX), 127 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:13 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 27, 3:13 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
313 PM EDT FRI MAY 27 2011
.SYNOPSIS...
A LINE OF THUNDERSTORMS OVER CENTRAL NORTH CAROLINA IS TRACKING
NORTH-NORTHEAST TOWARDS THE MID ATLANTIC REGION. UPPER LEVEL
DISTURBANCES WILL TRIGGER AFTERNOON THUNDERSTORMS SATURDAY. A
RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA SUNDAY THROUGH
THE WEDNESDAY...BRINGING A VERY WARM AIR MASS OVER THE AIR MASS TO
THE MID ATLANTIC. COOLER AND DRIER AIR WILL MOVE INTO THE REGION
DURING THE LATTER PART OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
SVR TSTM WTCH HAS BEEN ISSUED FOR THE ENTIRE CWA. AM MOST
CONCERNED ABT THE CENTRAL PART OF THE CWA...PERHAPS FM I-81 TO
I-95?...BASED ON ONGOING STORMS TOPPING 50K FT IN N CENTRAL NC
WHICH APPEAR TO BE TRACKING IN A DIRECTION OF ABT 010. HRRR SHOWS
THESE BCMG A PROBLEM IN NELSON ARND 20/21Z AND INTO THE DC AREA
ARND 23Z. SFC HEATING AND STEEPER LAPSE RATES WILL RESULT IN
MODERATE INSTABILITY BY THE MID TO LATE AFTN WITH SBCAPE VALUES UP
TO 3000 J/KG.
SFC ANLYS SHOWS A WEAK FNT W OF THE CWA. THIS PLACES MID ATLC IN
CONTINUED UNSTABLE AIR MASS LK YDA. MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL. ATTM I'M A LTL LESS WORRIED ABT THE FLDG
THREAT IN THE HIGHLANDS...BUT WE'LL NEED TO KEEP OUR EYES ON PTNL
TRAINING OF STORMS ON SSW-NNE FLOW...ESPECIALLY MINERAL
CO...WHERE FLASH FLOODING OCCURRED YDA AND HRLY FFG IS VERY LOW.
AS WELL CANNOT RULE OUT ISOLD TOR.
CONVECTIVE ACTIVITY WILL SUBSIDE DURING THE LATE EVE AS STORMS
WEAKEN AND MOVE INTO PA. LOW TEMPS WILL ONLY FALL INTO THE 60S
ACROSS MOST OF THE REGION.
&&
.SHORT TERM /SATURDAY/...
MODELS SHOW ANOTHER DISTURBANCE MOVING ACROSS THE CWA ON SATURDAY.
INITIALLY TERRAIN AND THEN THE DISTURBANCE SHOULD HELP TO TRIGGER
ISOLATED TO SCATTERED CONVECTION MAINLY IN THE AFTERNOON. CAPE MIGHT
NOT BE AS GREAT AS FRIDAY...BUT SHOULD BE SUFFICIENT ENOUGH TO
SUPPORT THUNDERSTORM GROWTH...SOME COULD BE STRONG. AFTER DAYTIME
HEATING ENDS...THUNDERSTORMS SHOULD DIMINISH.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
UPPER RIDGE BUILDS ACROSS THE AREA SUNDAY THRU WED. THIS WILL HELP TO
SUPPRESS CONVECTION BUT BUILD THE HEAT WITH HIGH TEMPERATURES INTO
THE 90S. MODELS SHOW THE RIDGE BREAKING DOWN DURING THE MID WEEK.
BUT MODELS SOMETIMES TRY TO BREAK DOWN RIDGES TOO SOON...SO THIS
COULD WIND UP BEING DELAYED UNTIL THURSDAY. REGARDLESS IT APPEARS
THAT A COOLER CONTINENTAL AIR MASS WL PUSH INTO THE MID ATLC DURG
THE LATTER PART OF NEXT WK.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A WEAKENING UPPER TROUGH WILL LEAD TO ANOTHER ROUND OF SHOWERS
AND STORMS THIS AFTN AND EVE. CHO LKLY TO BE THE 1ST TARGET BTWN
20/21Z...THEN TRACKING TOWARD IAD/DCA ABT 2 HRS LATER. STRONGEST
STORMS HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND LARGE HAIL.
CONVECTION SHOULD SUBSIDE DURING THE LATE EVE.
AFTERNOON THUNDERSTORMS ARE POSSIBLE AT THE TERMINALS ON SATURDAY.
RIDGE OF HIGH PRESSURE BUILDS IN SUNDAY THROUGH EARLY NEXT WEEK
WHICH WILL LIKELY PUT A LID ON CONVECTION.
&&
.MARINE...
SVR TSTM WATCH IN EFFECT. THIS COULD CAUSE PROBLEMS ON THE WATERS
LATE THIS AFTN AND EVE. MARINERS SHOULD BE ALERT FOR SMW'S AND BE
READY TO MOVE TO PORT QUICKLY.
SLY CHANNELING WILL LEAD TO SCA CONDITIONS ACROSS THE MAIN STEM OF
MD CHSPK BAY AND LOWER TIDAL POTOMAC RIVER THIS AFTN AND EVE.
WILL HAVE TO WATCH SOUTHEAST FLOW ON THE MID/LOWER BAY AND LOWER
POTOMAC SATURDAY PM/EVE AS GUSTS COULD COME CLOSE TO SCA CRITERIA.
THERE COULD ALSO BE AFTERNOON THUNDERSTORMS THAT COULD PRODUCE GUSTY
WINDS. AFTER THAT...RIDGE OF HIGH PRESSURE BUILDS IN THROUGH EARLY
NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
SLY FLOW CONTINUES THROUGH THE WEEKEND AND A NEW MOON IS APPROACHING
/JUNE 1/. AT THE MOMENT WATER LVLS BLO LVL OF CONCERN...BUT W/
THAT NEW MOON WATER LEVELS WILL REMAIN ELEVATED...WITH THE POTENTIAL
FOR FURTHER MINOR COASTAL FLOODING THROUGH THE HOLIDAY WEEKEND.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ501-502.
VA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ503-504.
WV...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ050-055-
501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ531>534-
537-539>541-543.
&&
PRODUCTS...WOODY!Hazardous weather outlook, May 27, 1:00 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 100 PM EDT FRI MAY 27 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 281200- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 100 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR THE ENTIRE AREA. THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREATS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR PORTIONS OF THE TIDAL POTOMAC AND MARYLAND CHESAPEAKE BAY THIS AFTERNOON AND EVENING. MINOR COASTAL FLOODING IS POSSIBLE LATE TONIGHT ON THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE BAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT FOR MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE ON THE TIDAL POTOMAC AND WESTERN SHORE OF THE CHESAPEAKE BAY CONTINUES THIS WEEKEND. HEAT INDICES MAY APPROACH 100 DEGREES MONDAY AND TUESDAY IN THE BALTIMORE-WASHINGTON METRO AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-281200- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 100 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR THE ENTIRE AREA. THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREATS. STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE POTOMAC HIGHLANDS...WHERE THE RISK OF FLASH FLOODING IS HIGHEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 27, 4:04 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
404 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 3 W LOST CITY 38.94N 78.89W
05/26/2011 E1.00 INCH HARDY WV PUBLIC
&&
EVENT NUMBER LWX1100806
KRAMARLocal storm report, May 27, 4:06 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
406 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL MOUNT SAVAGE 39.70N 78.88W
05/27/2011 M0.75 INCH ALLEGANY MD PUBLIC
PENNY SIZE HAIL
&&
EVENT NUMBER LWX1100807
KLWSpecial weather statement, May 27, 4:08 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
408 PM EDT FRI MAY 27 2011
VAZ025-036-037-272100-
NELSON VA-ALBEMARLE VA-AUGUSTA VA-
408 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORMS TO AFFECT NELSON...ALBEMARLE AND AUGUSTA
COUNTIES...
AT 408 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 18 MILES SOUTHWEST OF PINEY RIVER TO 2 MILES
SOUTH OF ALLENS CREEK...MOVING NORTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE
SHIPMAN...SCHUYLER...MONTEBELLO...WINTERGREEN...LOVINGSTON...
SHERANDO...AFTON...LYNDHURST AND CROZET.
HEAVY RAIN WITH THESE STORMS MAY REDUCE VISIBILITIES TO BELOW ONE
MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
PENNY-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 3756 7892 3764 7895 3769 7899 3772 7907
3777 7908 3779 7917 3789 7915 3793 7921
3806 7916 3808 7857 3763 7873 3764 7882
3754 7883 3753 7886
TIME...MOT...LOC 2008Z 196DEG 35KT 3754 7923 3755 7887
BAJLocal storm report, May 27, 4:09 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
409 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 1 W MARTINSBURG ARPT 39.40N 78.01W
05/26/2011 E1.00 INCH BERKELEY WV PUBLIC
&&
EVENT NUMBER LWX1100808
KRAMARSpecial weather statement, May 27, 4:40 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
440 PM EDT FRI MAY 27 2011
MDZ501-WVZ503-272130-
EXTREME WESTERN ALLEGANY MD-WESTERN MINERAL WV-
440 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORM TO AFFECT EXTREME WESTERN ALLEGANY AND WESTERN
MINERAL COUNTIES...
AT 440 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF WESTERNPORT...MOVING NORTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE WESTERNPORT...LONACONING AND FROSTBURG.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE
MILE AND CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3972 7879 3944 7900 3943 7903 3953 7905
3972 7894 3973 7893 3973 7880
TIME...MOT...LOC 2040Z 187DEG 16KT 3946 7901
BAJSpecial weather statement, May 27, 4:53 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
453 PM EDT FRI MAY 27 2011
MDZ501-272130-
EXTREME WESTERN ALLEGANY MD-
453 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORM TO AFFECT EXTREME WESTERN ALLEGANY COUNTY...
AT 453 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DOGWOOD FLATS...MOVING NORTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE LONACONING AND FROSTBURG.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND CAUSE PONDING OF WATER ON ROADWAYS.
PENNY-SIZE TO NICKEL-SIZE HAIL CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3972 7878 3947 7897 3949 7903 3960 7901
3972 7894 3973 7893 3973 7879
TIME...MOT...LOC 2053Z 197DEG 19KT 3954 7898
BAJThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:02 PM EDT | Special Weather Statement | LWX | Rockingham | 28 min |
| May 26, 10:17 PM EDT | Severe Thunderstorm Warning | LWX | Highland | 43 min |
| May 26, 10:32 PM EDT | Special Weather Statement | LWX | Shenandoah | 28 min |
| May 26, 10:53 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Highland, Rockingham | 52 min |
| May 26, 11:07 PM EDT | Tornado Warning | LWX | Rockingham | 38 min |
| May 26, 11:18 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Highland, Rockingham, City of Harrisonburg, City of Staunton | 42 min |
| May 26, 11:23 PM EDT | Flash Flood Warning | LWX | Augusta, Highland, Rockingham | 3 hr |
| May 26, 11:52 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Page, Rockingham, Shenandoah | 53 min |
| May 27, 12:28 AM EDT | Severe Thunderstorm Warning | LWX | Frederick, Shenandoah, Warren | 47 min |
| May 27, 1:00 AM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Loudoun, City of Winchester | 45 min |
| May 27, 4:38 AM EDT | Flash Flood Watch | LWX | Highland | 19 hr |
| May 27, 4:04 PM EDT | Special Weather Statement | LWX | Nelson | 41 min |
| May 27, 4:08 PM EDT | Special Weather Statement | LWX | Nelson, City of Waynesboro | 52 min |
| May 27, 5:07 PM EDT | Special Weather Statement | LWX | Albemarle, Greene, City of Charlottesville, City of Waynesboro | 23 min |
| May 27, 5:38 PM EDT | Special Weather Statement | LWX | Culpeper, Madison, Orange | 37 min |
| May 27, 5:57 PM EDT | Flash Flood Warning | LWX | Rockingham, Shenandoah | 2 hr |
| May 27, 6:13 PM EDT | Special Weather Statement | LWX | Spotsylvania | 32 min |
| May 27, 6:16 PM EDT | Special Weather Statement | LWX | Culpeper, Fauquier, Prince William, Rappahannock | 44 min |
| May 27, 6:34 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Prince William, Rappahannock | 41 min |
| May 27, 6:37 PM EDT | Special Weather Statement | LWX | Stafford, City of Fredericksburg | 38 min |
| May 27, 6:38 PM EDT | Special Marine Warning | LWX | 2 hr | |
| May 27, 6:40 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, King George, Prince William, Spotsylvania, Stafford and 1 more | 35 min |
| May 27, 6:45 PM EDT | Tornado Warning | LWX | Fairfax, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 30 min |
| May 27, 6:52 PM EDT | Special Weather Statement | LWX | Prince William, City of Manassas | 23 min |
| May 27, 6:58 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Prince William, Stafford | 32 min |
| May 27, 7:06 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more | 39 min |
| May 27, 7:21 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax and 3 more | 39 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 46 min |
| May 26, 11:47 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 58 min |
| May 27, 3:06 PM EDT | Special Weather Statement | LWX | Allegany | 24 min |
| May 27, 3:13 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 38 min |
| May 27, 4:40 PM EDT | Special Weather Statement | LWX | Allegany | 50 min |
| May 27, 4:53 PM EDT | Special Weather Statement | LWX | Allegany | 37 min |
| May 27, 4:57 PM EDT | Flash Flood Warning | LWX | Allegany | 6 hr |
| May 27, 5:13 PM EDT | Special Weather Statement | LWX | Allegany | 47 min |
| May 27, 5:29 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 31 min |
| May 27, 5:33 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 27 min |
| May 27, 5:38 PM EDT | Flash Flood Warning | LWX | Allegany | 3 hr |
| May 27, 6:00 PM EDT | Special Weather Statement | LWX | Allegany | 15 min |
| May 27, 7:55 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Carroll, Frederick, Howard, Montgomery and 1 more | 50 min |
| May 27, 7:59 PM EDT | Special Weather Statement | LWX | Frederick, Washington | 46 min |
| May 26, 10:07 PM EDT | Special Weather Statement | LWX | Pendleton | 23 min |
| May 26, 10:42 PM EDT | Special Weather Statement | LWX | Pendleton | 48 min |
| May 26, 11:11 PM EDT | Special Weather Statement | LWX | Morgan | 34 min |
| May 26, 11:15 PM EDT | Special Weather Statement | LWX | Hardy | 30 min |
| May 26, 11:32 PM EDT | Tornado Warning | LWX | Grant, Hardy | 28 min |
| May 27, 2:46 PM EDT | Special Weather Statement | LWX | Mineral | 29 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.